# SDR DALA2018052403555

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT FLOOR TIE DOWN CORRODED STA 1460 (FOUND AFTER SIDE PLATE REMOVAL). REMOVED AND REPLACED AFT CARGO COMPARTMENT RT FLOOR TIE DOWN AT STA 1460 IAW SRM 51-40-02 AND DWG 146N1014 REV D.
